# SDR SIMA201122007

- Difficulty date: August 6, 2011
- Submitted: August 8, 2011
- Operation: Air carrier
- Aircraft: N811AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145529
- Aircraft time: 23,540 hours, 20,455 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Duct
- Part number: LA8151138
- Condition: Failed
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED PACK 1 VLV FAIL DIVERTED TO LIT FOR A FUEL STOP ISSUED MEL 2129.  FOUND DUCT BLOWN OFF THAT CONNECTS TO HEAT EXCHANGER.  REMOVED AND REPLACED DUCT AND CLAMPS IAW EMB140AMM 21-51-02.  OPS CHECK GOOD IAW EMB140 AMM 21-51-00.
